# SDR DALA2025050803565

- Difficulty date: May 1, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N106DN
- Make and model: Airbus A321-211
- Aircraft serial: 10088
- Aircraft time: 14,640 hours, 6,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP ER/A 626079-14 SECTION I REPAIRED LIGHTNING STRIKE DAMAGE ON LAP SPLICE S-6R, BETWEEN FR\47.5 AND FR57. CORRECTIVE ACTION: ER/A 626079-14 SECTION II REPAIR TO BE ACCOMPLISHED WITHIN 200 FLIGHT CYCLES FROM SECTION I ACCOMPLISHMENT. (0943413)
